# SDR FDEA201209283500

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN HOLE 'S' SHOWS EVIDENCE OF MECHANICAL DAMAGE FROM STEEL   BUSHES THROUGH THE FULL BORE DEPTH.  THIS IS A PREVIOUSLY REWORKED HOLE.  HOLE 'S' REWORKED UNTIL MECHANICAL DAMAGE REMOVED STARTING AT A BORE DIAMETER OF 0.751"/19.075MM TO FINAL DIAMETER OF 0.7825"/19.8755MM IAW SRM 51-40-30 AND EA   6-5710-162973, PAGE 5.
